Edge-reconstruction of minimally 3-connected planar graphs.
Aequationes mathematicae, Tome 47 (1994) no. 2-3, pp. 1-10
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{AM2_1994__47_2-3_137563,
author = {Yue Zhao},
title = {Edge-reconstruction of minimally 3-connected planar graphs.},
journal = {Aequationes mathematicae},
pages = {1--10},
year = {1994},
volume = {47},
number = {2-3},
zbl = {0798.05037},
url = {http://geodesic.mathdoc.fr/item/AM2_1994__47_2-3_137563/}
}
Yue Zhao. Edge-reconstruction of minimally 3-connected planar graphs.. Aequationes mathematicae, Tome 47 (1994) no. 2-3, pp. 1-10. http://geodesic.mathdoc.fr/item/AM2_1994__47_2-3_137563/